eKMAIR

Conjugacy in finite state wreath powers of finite permutation groups

Show simple item record

dc.contributor.author Oliynyk, Andriy
dc.contributor.author Russyev, Andriy
dc.date.accessioned 2020-08-20T10:50:13Z
dc.date.available 2020-08-20T10:50:13Z
dc.date.issued 2019
dc.identifier.citation Oliynyk A. Conjugacy in finite state wreath powers of finite permutation groups [electronic resource] / Oliynyk A., Russyev A. // Algebra and Discrete Mathematics. - 2019. - Vol. 27, Issue 1. - P. 58-69. en_US
dc.identifier.uri http://ekmair.ukma.edu.ua/handle/123456789/17827
dc.description.abstract It is proved that conjugated periodic elements of the infinite wreath power of a finite permutation group are conjugated in the finite state wreath power of this group. Counter-examples for non-periodic elements are given. en_US
dc.language.iso en uk_UA
dc.subject conjugacy en_US
dc.subject finite permutation group en_US
dc.subject non-periodic elements en_US
dc.subject article en_US
dc.title Conjugacy in finite state wreath powers of finite permutation groups en_US
dc.type Article uk_UA
dc.status first published uk_UA
dc.relation.source Algebra and Discrete Mathematics. en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account

Statistics